# SDR ASAA9910243

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 146, THE L2 DOOR WAS FOUND TO BE DIFFICULT TO CLOSE AND LATCH.  ADJUSTED GUIDE ARM AND DOOR OPERATED NORMALLY.  (M)
